MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW 8X23W/SMSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW 8X23W/SMSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 254801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Not Applicable (3189)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4)-incomplete.The exp date is currently unavailable.Patient identified: (b)(6).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the surgeon that the tibial intrafix adv implant device will be removed due to an abscess after the initial acl reconstruction.It was further reported that hardware removal surgery has already been scheduled while the revision surgery will be done at a later date.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There was patient involvement reported.There were no reports of prolonged hospitalization.The patient's status post-surgery was not provided.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Date of event: the date of event was reported as (b)(6) 2018 in the initial report.It has been updated as (b)(6) 2018.The patient identified was reported as unknown in the initial report and has been updated as mrn: (b)(6).The exp date was reported as unknown in the initial report and has been updated as 3/31/2021.Therefore, udi: (b)(4).Investigation summary: the complaint device is not being returned, it was left implanted in the patient, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A non-conformance search was performed for this part (254801) and lot (l838453) combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
INTRAFX ADVBR SCW 8X23W/SMSHTH
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7942430
Report Number1221934-2018-54847
Device Sequence Number19248692
Product Code MAI
UDI-Device Identifier10886705026661
UDI-Public10886705026661
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number254801
Device Lot NumberL838453
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age14 YR